# SDR SWAA2017052213907

- Difficulty date: May 11, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 60,905 hours, 36,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN LENS INCORRECT.  R & R LENS IAW SIP.
